A 18-year-old female asked:
i had the worst headache of my life last night, so i took some cymbalta (duloxetine) and tramadol within 2 hours of each other, is there something i should do now?
2 doctor answers
Dr. Alan Cohen answered
39 years experience Psychiatry
Cephalagia: The worst headache could be a medical emergency. There are several possibilities. You don't say how it is now . I would consider urgent evaluation by your md or er. Neurological problems may be persistent . That kind of headache shouldn't be managed by self treatment unless you know precisely what is going on. Even then, get seen.
Answered on Oct 4, 2016
Dr. Dan Fisher answered
27 years experience Internal Medicine
Not sure.: If headache is gone and you have not had any adverse effects from combo i don't suppose you should do anything . I hope you didn't take Cymbalta (duloxetine) hoping it would cure your headache as that would be very unlikely. Tramadol on the other hand is a good pain reliever. There is a potential significant interaction between the two meds so don't recommend taking them without docs approval.
Answered on May 1, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month